Abstract and Applied Analysis

The Fixed Point Theory for Some Generalized Nonexpansive Mappings

Enrique Llorens Fuster and Elena Moreno Gálvez

Full-text: Open access

Abstract

We study some aspects of the fixed point theory for a class of generalized nonexpansive mappings, which among others contain the class of generalized nonexpansive mappings recently defined by Suzuki in 2008.

Article information

Source
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 435686, 15 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171122

Digital Object Identifier
doi:10.1155/2011/435686

Mathematical Reviews number (MathSciNet)
MR2773644

Zentralblatt MATH identifier
1215.47042

Citation

Llorens Fuster, Enrique; Moreno Gálvez, Elena. The Fixed Point Theory for Some Generalized Nonexpansive Mappings. Abstr. Appl. Anal. 2011 (2011), Article ID 435686, 15 pages. doi:10.1155/2011/435686. https://projecteuclid.org/euclid.aaa/1313171122


Export citation

References

  • M. A. Smyth, Aspects of the fixed point theory for some metrically defined maps, Ph.D. dissertation, University of Newcastle, 1994.
  • J. Y. Park and J. U. Jeong, “Weak convergence to a fixed point of the sequence of Mann type iterates,” Journal of Mathematical Analysis and Applications, vol. 184, no. 1, pp. 75–81, 1994.
  • K. Goebel, W. A. Kirk, and T. N. Shimi, “A fixed point theorem in uniformly convex spaces,” Bollettino della Unione Matematica Italiana, vol. 7, no. 4, pp. 67–75, 1973.
  • A. A. Gillespie and B. B. Williams, “Some theorems on fixed points in Lipschitz- and Kannan-type mappings,” Journal of Mathematical Analysis and Applications, vol. 74, no. 2, pp. 382–387, 1980.
  • J. Bogin, “A generalization of a fixed point theorem of Goebel, Kirk and Shimi,” Canadian Mathematical Bulletin, vol. 19, no. 1, pp. 7–12, 1976.
  • T. Suzuki, “Fixed point theorems and convergence theorems for some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 1088–1095, 2008.
  • S. Dhompongsa, W. Inthakon, and A. Kaewkhao, “Edelstein's method and fixed point theorems for some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 12–17, 2009.
  • J. García-Falset, E. Llorens- Fuster, and T. Suzuki, “Some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2011, pp. 185–195, 2010.
  • J. B. Díaz and F. T. Metcalf, “On the set of subsequential limit points of successive approximations,” Transactions of the American Mathematical Society, vol. 135, pp. 459–485, 1969.
  • W. G. Dotson Jr., “Fixed points of quasi-nonexpansive mappings,” Australian Mathematical Society Journal, vol. 13, pp. 167–170, 1972.
  • K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990.
  • B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977.
  • M. Greguš Jr., “A fixed point theorem in Banach space,” Bollettino della Unione Matematica Italiana, vol. 17, no. 1, pp. 193–198, 1980.
  • C. S. Wong, “On Kannan maps,” Proceedings of the American Mathematical Society, vol. 47, pp. 105–111, 1975.
  • A. A. Gillespie and B. B. Williams, “Fixed point theorem for nonexpansive mappings on Banach spaces with uniformly normal structure,” Applicable Analysis, vol. 9, no. 2, pp. 121–124, 1979.
  • P.-K. Lin, “A uniformly asymptotically regular mapping without fixed points,” Canadian Mathematical Bulletin, vol. 30, no. 4, pp. 481–483, 1987.
  • K. Goebel and W. A. Kirk, “Classical theory of nonexpansive mappings,” in Handbook of Metric Fixed Point Theory, W. A. Kirk and B. Sims, Eds., Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.